Letters

Albumin again

BMJ 1999; 318 doi: http://dx.doi.org/10.1136/bmj.318.7194.1352a (Published 15 May 1999) Cite this as: BMJ 1999;318:1352
  1. Peter Horsey, Honorary consultant anaesthetist ([email protected])
  1. Shackleton Department of Anaesthetics, Southampton General Hospital, Southampton SO16 6YD

    EDITOR—There are only two explanations for the conclusions of the Cochrane review of human albumin administration in critically ill patients—either that albumin was given in excessive amounts or that the commercial processing it undergoes makes it toxic. Several correspondents writing about the review call for expert appraisal of the evidence on which it was based.1

    As a start I suggest that attention should be directed …

    View Full Text

    Sign in

    Log in through your institution

    Free trial

    Register for a free trial to thebmj.com to receive unlimited access to all content on thebmj.com for 14 days.
    Sign up for a free trial

    Subscribe